Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Hinchcliffe, James and Strauss, Michael (2016) Spectral enclosure and superconvergence for eigenvalues in gaps. Integral Equations and Operator Theory, 84 (1). pp. 1-32. ISSN 0378-620X

Strauss, Michael (2010) Spectral estimates and basis properties for self-adjoint block operator matrices. Integral Equations and Operator Theory, 67 (2). pp. 257-277. ISSN 0378-620X

Brasche, Johannes F and Melgaard, Michael (2005) The Friedrichs extension of the Aharonov-Bohm Hamiltonian on a disk. Integral Equations and Operator Theory, 52 (3). pp. 419-436. ISSN 0378-620X

Duduchava, R, Krupnik, N and Shargorodsky, E (1999) An algebra of integral operators with fixed singularities in kernels. Integral Equations and Operator Theory, 33 (4). pp. 406-425. ISSN 0378-620X

This list was generated on Sat Jun 24 19:53:11 2017 BST.